We study theoretically the evolution of entangled non-Gaussian two-photon states in disordered topological lattices. Specifically, we consider spatially entangled two-photon states, modulated by Laguerre polynomials up to the 3rd order, which feature ring-shaped spatial and spectral correlation patterns. Such states are discrete analogs of photon-subtracted squeezed states, which are ubiquitous in optical quantum information processing or sensing applications. We find that, in general, a higher degree of entanglement coincides with a loss of topological protection against disorder, this is in line with previous results for Gaussian two-photon states. However, we identify a particular regime in the parameter space of the considered non-Gaussian states, where the situation is reversed and an increase of entanglement can be beneficial for the transport of two-photon quantum states through disordered regions.

Tschernig, K., Lo Franco, R., Ivanov, M., Bandres, M., Busch, K., Perez-Leija, A. (2021). Topological protection of highly entangled non-Gaussian two-photon states. MATERIALS FOR QUANTUM TECHNOLOGY, 1(3), 1-10 [10.1088/2633-4356/ac11c3].

Topological protection of highly entangled non-Gaussian two-photon states

Lo Franco, R
Secondo
Writing – Review & Editing
;
2021-07-26

Abstract

We study theoretically the evolution of entangled non-Gaussian two-photon states in disordered topological lattices. Specifically, we consider spatially entangled two-photon states, modulated by Laguerre polynomials up to the 3rd order, which feature ring-shaped spatial and spectral correlation patterns. Such states are discrete analogs of photon-subtracted squeezed states, which are ubiquitous in optical quantum information processing or sensing applications. We find that, in general, a higher degree of entanglement coincides with a loss of topological protection against disorder, this is in line with previous results for Gaussian two-photon states. However, we identify a particular regime in the parameter space of the considered non-Gaussian states, where the situation is reversed and an increase of entanglement can be beneficial for the transport of two-photon quantum states through disordered regions.
26-lug-2021
Settore FIS/03 - Fisica Della Materia
Tschernig, K., Lo Franco, R., Ivanov, M., Bandres, M., Busch, K., Perez-Leija, A. (2021). Topological protection of highly entangled non-Gaussian two-photon states. MATERIALS FOR QUANTUM TECHNOLOGY, 1(3), 1-10 [10.1088/2633-4356/ac11c3].
File in questo prodotto:
File Dimensione Formato  
Tschernig_2021_Mater._Quantum_Technol._1_035001.pdf

accesso aperto

Descrizione: Articolo principale
Tipologia: Versione Editoriale
Dimensione 3.02 MB
Formato Adobe PDF
3.02 MB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/589713
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact